# SDR CA090721002

- Difficulty date: July 21, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 28,094 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1588621
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISCREPANT CONDITION NR 2 WAS FOUND ON LT COCKPIT SIDE WINDOW IAW EMERGENCY AD 2009-0159-E.  INSP ALSO CARRIED OUT IAW MFG CSB-158862-001 INSP AID DOCUMENT.
